# SDR ANCF2015021201

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N634MX
- Make and model: Airbus A319-112
- Aircraft serial: 1634
- Aircraft time: 2,787,405 hours, 20,072 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF WHEELS TEMPERATURE REACHED 650°C.  IAW AMM 05-51-16-200-001AINSPECTION AFTER BRAKE EMER APPLICATION OR OVERHEAT WAS PERFORMED AND BRAKE UNITS WERE FOUND IN NORMAL CONDITION.
